# SDR CALA2023120503565

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 76,392 hours, 27,739 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A3233
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO POSSIBLE CORROSION ON STRINGER STR. 25L. STA 827 TO STA 847. (99989342) REPAIRED STRINER 25L STA 827 TO STA 847, AFT CARGO COMPARTMENT, (SFR NO. 1034469). ALL WORK DONE IAW B737-700 SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, 53-00-03-1A-1 PAR 4, SRM 53-00-03-2R-1 STEP 4D AMM 51-21-40-370 -803 PAR 4, AMM 51-21-72-370-804
